# SDR QXEA2009072000544

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 21,021 hours, 15,582 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK LOCATED BETWEEN FS 847 AND FS 1031 IS CORRODED IN MULTIPLE AREAS.   REMOVED CORROSION FROM AFFECTED AREAS OF LT INBD SEAT TRACK BETWEEN FS 847 AND 1031 BY BLENDING IAW REO 670-53-00-013 NOTES 1,4 AND 6-7.  MAX DEPTH AT DIMENSION "U" IS .014" AND MAX DEPTH AT DEMENSION "T" IS .024.  BLEND IS WITHIN LIMITS AS PER REO 670-53-00-013.  ALODINED SEAT TRACK (LT INBD) IN MULTIPLE AREAS BETWEEN FS 847 AND FS 1031 REF SRM 51-21-11.
